# SDR AALA2009031100001

- Difficulty date: March 11, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 26,239 hours
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-ORD.  AFTER TAKEOFF RIGHT ENGINE FAILED.  CREW SHUTDOWN ENGINE AND THERE WAS NO FIRE OR HEAT WARNING.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER TWO ENGINE ON MARCH 12, 2009 AT JFK DUE TO TURBINE BLADE FAILURE.  SYSTEM GROUND CHECK NORMAL OPERATION.
